Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 2, 2015, 5:01 PM PDT for Alpine County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 5:01 PM PDT (00:01 UTC)
- Expired
- Jul 2, 2015, 8:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Alpine County, CA
The radar
The Reno radar (KRGX), 126 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 0.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 3436 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
694
WGUS55 KREV 030001
FFWREV
CAC003-030300-
/O.NEW.KREV.FF.W.0008.150703T0001Z-150703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
501 PM PDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALPINE COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 800 PM PDT
* AT 459 PM PDT...DOPPLER RADAR INDICATED A SERIES OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
OCCURRING OR EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL OVER
THE WASHINGTON FIRE BURN SCAR WILL RESULT IN DEBRIS FLOWS AND
POSSIBLE MUD SLIDES. THE DEBRIS FLOW CAN CONSIST OF LARGE
BOULDERS...MUD...VEGETATION AND OTHER LOOSE MATERIALS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... THE
WASHINGTON FIRE BURN SCAR...THE JUNCTION OF CA 89 AND CA 4 AND
MONITOR PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS SITUATION! RUNOFF WILL QUICKLY FLOOD LOW
LYING AREAS...STREETS...STREAMS...CREEKS...AND RIVERS.HIGHWAY 4 AND
89 MAY BE CLOSED DUE TO THE HEAVY RAINFALL AND TRAVEL IS NOT
RECOMMENDED.
FLASH FLOODING AND DEBRIS FLOWS NEAR RECENTLY BURNED AREAS ARE
EXTREMELY DANGEROUS AND CAN DESTROY STRUCTURES AND WASHOUT BRIDGES
AND ROADS. DEBRIS FLOWS OFTEN CONTAIN MASSIVE BOULDERS...BURNED
TREES...AND LARGE AMOUNTS OF SEDIMENT AND ASH MOVING AT HIGH RATES OF
SPEED. PEOPLE LIVING BELOW BURNED AREAS SHOULD TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3870 11961 3854 11964 3857 11978 3859 11979
3872 11974
$$
MB2 follow-up statements
788
WGUS75 KREV 030115
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
615 PM PDT THU JUL 2 2015
CAC003-030300-
/O.CON.KREV.FF.W.0008.000000T0000Z-150703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALPINE CA-
615 PM PDT THU JUL 2 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM PDT FOR
ALPINE COUNTY...
AT 611 PM PDT...THE HEAVIEST RAIN HAS LEFT THE WARNED AREA...BUT
LIGHT RAIN CONTINUES TO FALL.
MUD SLIDES AND DEBRIS FLOW WILL CONTINUE TO BE POSSIBLE FOR THE NEXT
FEW HOURS ALONG HIGHWAYS 4 AND 89 IN THE MONITOR PASS AREA. A MUD
SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE
MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
THE WASHINGTON FIRE BURN SCAR...THE JUNCTION OF CA 89 AND CA 4 AND
MONITOR PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS SITUATION! HIGHWAYS 4 AND 89 MAY BE CLOSED
DUE TO THE HEAVY RAINFALL...MUD SLIDES...OR DEBRIS FLOWS...AND
TRAVEL THROUGH THE WARNED AREA IS NOT RECOMMENDED.
&&
LAT...LON 3870 11961 3854 11964 3857 11978 3859 11979
3872 11974
$$
MB804
WGUS75 KREV 030256
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
756 PM PDT THU JUL 2 2015
CAC003-030304-
/O.EXP.KREV.FF.W.0008.000000T0000Z-150703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALPINE CA-
756 PM PDT THU JUL 2 2015
...THE FLASH FLOOD WARNING FOR ALPINE COUNTY WILL EXPIRE AT 800 PM
PDT...
THE HEAVY RAIN HAS ENDED...AND SIGNIFICANT FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT. PONDING WATER AND SOME FLOODING OF LOW
SPOTS REMAINS POSSIBLE FROM EARLIER HEAVY RAINS. ADDITIONAL STORMS
MAY MOVE BACK INTO THE AREA OVERNIGHT.
LAT...LON 3870 11961 3854 11964 3857 11978 3859 11979
3872 11974
$$
CSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 2:19 PM PDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 2, 2:19 PM PDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 219 PM PDT THU JUL 2 2015 .SYNOPSIS... HOT TEMPERATURES WILL CONTINUE THROUGH FRIDAY, FOLLOWED BY SOME COOLING TO NEAR NORMAL THIS WEEKEND INTO NEXT WEEK AS A RIDGE OVER THE GREAT BASIN WEAKENS. ABUNDANT MOISTURE ACROSS THE REGION WILL BRING A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. LOCAL FLASH FLOODING, ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS WILL REMAIN THE PRIMARY THREATS WITH THESE STORMS. && .SHORT TERM... ALL OF THE INGREDIENTS ARE IN PLACE FOR STRONG THUNDERSTORMS TO IMPACT THE SIERRA AND WESTERN NEVADA THROUGH THE HOLIDAY WEEKEND. ABUNDANT MOISTURE, STRONG INSTABILITY AND MULTIPLE UPPER LEVELS WAVES OVER THE NEXT FEW DAYS ARE GOING TO CREATE SCATTERED TO WIDESPREAD THUNDERSTORMS EACH AFTERNOON. THE GREATEST THREAT WILL BE FROM 2PM TO 9PM EACH AFTERNOON. IF YOU ARE GOING TO BE OUTDOORS THIS WEEKEND, HAVE A THUNDERSTORM PLAN IN PLACE. TODAY... THUNDERSTORMS HAVE AGAIN FORMED BY NOON OVER THE SIERRA AND IN SE CHURCHILL COUNTY. GOOD CLEARING THIS MORNING HAS ALLOWED FOR STRONG HEATING. A WEAK UPPER LEVEL WAVE IS EXPECTED TO MOVE THROUGH THIS AFTERNOON FROM THE SOUTHEAST WHICH WILL CREATE SOME ADDITIONAL FORCING NEAR PEAK HEATING HOURS. SOME WIND SHEAR ALOFT TODAY COULD CREATE SOME STRONGER, LONGER-LIVED STORMS. MANY STORMS IN WESTERN NEVADA ARE MOVING QUICKER TODAY, BUT STORMS IN THE SIERRA ARE ALREADY BEGIN TO TRAIN OVER THE SAME AREA. WHILE SOME STORMS ARE MOVING A BIT FASTER TODAY, TRAINING, INTERACTION WITH OUTFLOWS, AND TERRAIN WILL STILL CREATE AN ISOLATED FLASH FLOOD THREAT. FRIDAY... GOOD CLEARINGS IS AGAIN EXPECTED FRIDAY MORNING ALONG WITH THE POTENTIAL FOR ANOTHER UPPER LEVEL SHORTWAVE. STORM EVOLUTION SHOULD BE A BIT DIFFERENT ON FRIDAY AS THE UPPER LEVEL FLOW BECOMES STRONGER, MORE UNIDIRECTIONAL AND MORE SSW. IN ADDITION A ZEPHYR WIND IS EXPECTED TO DEVELOP WHICH WILL CREATE ANOTHER MODE OF FORCING IN FAR WESTERN NEVADA. SATURDAY... SATURDAY COULD HAVE THE STRONGEST STORMS OF THE WEEK. PWATS BY THEN ARE EXPECTED TO BE OVER AN INCH FOR MUCH OF THE REGION. MOISTURE THIS HIGH CAN LEAD TO WIDESPREAD FLASH FLOODING, BUT ALSO HAS THE POSSIBILITY TO CLOUD OVER EARLY IN THE DAY DAMPING HEAT DRIVEN INSTABILITY. INSTABILITY IS FORECAST TO BE THE STRONGEST ON SATURDAY AND STRONGER UPPER LEVEL WAVES ARE FORECAST AS WELL. SUNDAY... ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED SUNDAY WITH THE FOCUS PRIMARILY OVER THE SIERRA FROM MONO THROUGH LASSEN COUNTIES. ADDITIONALLY, THERE SEEMS TO BE LOWER CHANCES NORTH OF INTERSTATE 80 FROM NORTHERN WASHOE COUNTY INTO THE NORTH CENTRAL NEVADA. STILL ANY ACTIVITY WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND STRONG OUTFLOW WINDS CONSIDERING THE DRIER SURFACE PROFILES. THOSE IN THE SIERRA WILL SEE SOME FLASH FLOOD POTENTIAL ESPECIALLY OVER THE WASHINGTON FIRE BURN SCAR AS SOME CELLS MAY TRAIN. TEMPERATURES TREND COOLER AS THE THERMAL TROUGH SHIFTS INTO SOUTHEASTERN NEVADA. .LONG TERM...MONDAY THROUGH THURSDAY... VERY FEW CHANGES WERE MADE TO THE EXTENDED FORECAST. FLOW BECOMES MUCH DRIER OUT OF THE SOUTHWEST AS THE REGION REMAINS UNDER NEUTRAL PRESSURE ADVECTION WITH HIGH PRESSURE WELL TO THE EAST AND LOW PRESSURE OFF IN THE EASTERN PACIFIC. RESIDUAL MOISTURE WILL ALLOW FOR AFTERNOON THUNDERSTORMS THROUGH MID WEEK WITH MUCH DRIER MID LEVEL CHARACTERISTICS. THIS POINTS TO STRONG OUTFLOWS BEING THE PREDOMINANT THREAT AS WINDS ALOFT WILL PRODUCE PROGRESSIVE STORM MOTIONS. AFTERNOON ZEPHYRS SHOULD KEEP THUNDERSTORMS MOVING OUT OF THE SIERRA INTO WESTERN NEVADA. OTHERWISE, TEMPERATURES RETURN TO SEASONAL AVERAGES WITH HIGHS AROUND 90 IN WESTERN NEVADA AND AROUND 80 IN THE SIERRA. ZEPHYR WINDS WILL BE SOMEWHAT ENHANCED AS THE BACKGROUND SOUTH TO SOUTHWEST FLOW ADDS TO THE ZEPHYR WINDS. BOYD && .AVIATION... VFR CONDITIONS EXPECTED OUTSIDE OF TSRA TODAY. BEST CHANCES FOR TSRA WILL REMAIN SOUTH OF I-80 TODAY FM 20-04Z. CHANCE FOR IMPACT 40 PCT AT KMMH...30 PCT AT KTRK/KTVL/KRNO/KCXP/KNFL AND 20-25 PCT ELSEWHERE. MAIN THREATS WILL BE OUTFLOW WIND GUSTS TO 45 KTS...SMALL HAIL AND TORRENTIAL RAINS. WINDS WILL REMAIN LIGHT OUTSIDE OF STORMS. SIMILAR CONDITIONS FOR FRIDAY WITH BETTER CHANCES FOR SMALL HAIL WITH DRIER MID-LEVELS. MOISTURE INCREASES SAT WITH SCT-NUMEROUS STORMS DEPENDING ON DAYTIME CLOUD COVER. MARGINALLY DRIER CONDITIONS EXPECTED SUN WITH SOUTHWEST FLOW INCREASING. WALLMANN/BOYD && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 2, 2:20 PM PDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 220 PM PDT THU JUL 2 2015 NVZ002-003-022200- GREATER RENO-CARSON CITY-MINDEN AREA NV-GREATER LAKE TAHOE AREA NV- 220 PM PDT THU JUL 2 2015 ...THUNDERSTORM PRODUCING HEAVY RAIN NEAR JOHNSON LANE... AT 219 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER JOHNSON LANE...OR 8 MILES SOUTHEAST OF CARSON CITY...WHICH WAS NEARLY STATIONARY. HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARSON CITY...GARDNERVILLE...JOHNSON LANE...INDIAN HILLS... MINDEN-TAHOE AIRPORT...MINDEN AND US 395 AT DOUGLAS-CARSON CITY CO LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3914 11968 3901 11959 3892 11977 3909 11986 TIME...MOT...LOC 2119Z 063DEG 6KT 3906 11970 MB
Local storm report, Jul 2, 2:28 PM PDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
228 PM PDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL 4 NE MINDEN-TAHOE AIRPO 39.04N 119.71W
07/02/2015 M0.25 INCH DOUGLAS NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL AND HEAVY
RAINFALL.
&&
MCGUIRESpecial weather statement, Jul 2, 2:46 PM PDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 246 PM PDT THU JUL 2 2015 CAZ073-022215- MONO CA- 246 PM PDT THU JUL 2 2015 ...HEAVY RAIN OVER BODIE ROAD... AT 245 PM PDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM PRODUCING MODERATE TO HEAVY RAIN NEAR BODIE. THIS STORM WAS NEARLY STATIONARY. HEAVY RAIN AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. RAIN MAY CAUSE MINOR ROCK SLIDES ONTO CA 270. LOCATIONS IMPACTED INCLUDE... JUNCTION U.S 395 AND CA 270 (BODIE RD). PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3826 11904 3814 11902 3812 11923 3824 11925 TIME...MOT...LOC 2145Z 180DEG 0KT 3818 11912 MB
Special weather statement, Jul 2, 3:21 PM PDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 321 PM PDT THU JUL 2 2015 CAZ071-022300- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA- 321 PM PDT THU JUL 2 2015 ...STRONG THUNDERSTORMS OVER LAKE DAVIS... AT 318 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER LAKE DAVIS...OR 8 MILES NORTHWEST OF BECKWOURTH. THIS STORM WAS NEARLY STATIONARY. PEA SIZED HAIL, HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...BECKWOURTH...DELLEKER...LAKE DAVIS...GRIZZLY CAMPGROUND...MOHAWK VISTA...PORTOLA...LIGHTNING TREE CAMPGROUND AND GRASSHOPPER FLAT CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE DAVIS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3997 12031 3981 12037 3981 12062 4004 12056 TIME...MOT...LOC 2218Z 103DEG 1KT 3991 12049 TOLBY
Special weather statement, Jul 2, 4:30 PM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 430 PM PDT THU JUL 2 2015 CAZ072-030015- GREATER LAKE TAHOE AREA CA- 430 PM PDT THU JUL 2 2015 ...LIGHT RAIN OVER THE WASHINGTON BURN SCAR WITH POTENTIAL FOR HEAVIER RAIN... AT 425 PM PDT...DOPPLER RADAR WAS TRACKING A LIGHT SHOWER OVER THE WASHING FIRE BURN SCAR. THIS ROUND OF PRECIPITATION IS UNLIKELY TO CAUSE ANY IMPACT TO TRAVELERS ALONG HIGHWAY 4 AND 89 AT THIS TIME. THUNDERSTORMS ARE FORMING 10 MILES SOUTHEAST OF THE BURN SCAR AND MAY IMPACT THIS AREA IN THE NEXT HOUR. RAIN WILL BE INITIALLY LIGHT...INCREASING IN INTENSITY OVER THE NEXT HOUR. SOME MUD SLIDES AND DEBRIS FLOWS WILL BE POSSIBLE. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE AS WELL. LOCATIONS IMPACTED INCLUDE... WASHINGTON FIRE BURN SCAR...AND THE JUNCTION CA 89 AND CA 4. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE. SOME MINOR DEBRIS FLOWS WILL BE POSSIBLE AT THIS TIME. EXPECT CONDITIONS TO DEGRADE IN THE NEXT HOUR ALONG HIGHWAY 4 AND 89. && LAT...LON 3855 11965 3857 11978 3872 11974 3870 11962 TIME...MOT...LOC 2325Z 180DEG 0KT 3864 11971 MB
Special weather statement, Jul 2, 4:55 PM PDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 455 PM PDT THU JUL 2 2015 NVZ002-003-030030- GREATER RENO-CARSON CITY-MINDEN AREA NV-GREATER LAKE TAHOE AREA NV- 455 PM PDT THU JUL 2 2015 ...HEAVY RAINS ALONG I-580 BETWEEN RENO AND WASHOE VALLEY... * AT 452 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER WASHOE CITY...OR 8 MILES WEST OF VIRGINIA CITY...MOVING WEST AT 20 MPH. * THIS STORM WILL PRODUCE HEAVY RAINS, AND WINDS IN EXCESS OF 40 MPH. DRIVERS ON I-580 AND NEARBY ROADS BETWEEN RENO AND WASHOE VALLEY SHOULD BE PREPARED FOR ENCOUNTERING HEAVY RAIN AND PONDING WATER. ALLOW SOME EXTRA TIME FOR TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 3938 11972 3931 11969 3923 11984 3935 11989 TIME...MOT...LOC 2352Z 070DEG 17KT 3932 11979 CS
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:16 PM PDT | Special Weather Statement | REV | Sierra | 29 min |
| Jul 2, 9:52 PM PDT | Special Weather Statement | REV | Alpine | 53 min |
| Jul 3, 11:55 AM PDT | Special Weather Statement | REV | Sierra | 50 min |
| Jul 3, 12:49 PM PDT | Special Weather Statement | REV | Sierra | 41 min |
| Jul 3, 12:51 PM PDT | Special Weather Statement | REV | Sierra | 39 min |
| Jul 3, 1:28 PM PDT | Special Weather Statement | REV | Sierra | 62 min |
| Jul 3, 1:45 PM PDT | Special Weather Statement | REV | Sierra | 60 min |
| Jul 3, 2:11 PM PDT | Flash Flood Warning | REV | Plumas | 3 hr |
| Jul 3, 2:14 PM PDT | Areal Flood Advisory | REV | Nevada, Sierra | 3 hr |
| Jul 3, 2:33 PM PDT | Flash Flood Warning | REV | Nevada, Sierra | 3 hr |
| Jul 3, 2:47 PM PDT | Special Weather Statement | REV | Lassen | 58 min |
| Jul 3, 3:09 PM PDT | Special Weather Statement | REV | Lassen | 51 min |
| Jul 3, 3:36 PM PDT | Special Weather Statement | REV | Plumas | 39 min |
| Jul 3, 3:54 PM PDT | Special Weather Statement | REV | Sierra | 51 min |
| Jul 3, 4:04 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas | 26 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.